Contains acetaminophen. Pediatricians first choice. Alcohol free. Aspirin free. Ibuprofen free. Stage 2 for ages 2+ years, Children's liquids: When your child is ready to drink from a cup.
Active Ingredient (in each 5 ml = 1 Teaspoon): Acetaminophen (160 mg). Inactive Ingredients: Butylparaben, Carboxymethylcellulose Sodium, Cellulose, Citric Acid, Corn Syrup, FD&C Red No. 40, Flavors, Glycerin, Propylene Glycol, Purified Water, Sodium Benzoate, Sorbitol, Sucralose, Xanthan Gum.
Shake well before using. Find right dose. If possible, use weight to dose; otherwise use age. If needed, repeat dose every 4 hours. Do not use more than 5 times in 24 hours. Only use enclosed measuring cup. Dose: Under 24 lbs/Under 2 years: Ask a doctor. 24 to 35 lbs/2 to 3 years: 1 tsp or 5 ml. 36 to 47 lbs/4 to 5 years: 1-1/2 tsp or 7.5 ml. 48 to 59 lbs/6 to 8 years: 2 tsp or 10 ml. 60 to 71 lbs/9 to 10 years: 2-1/2 tsp or 12.5 ml. 72 to 95 lbs/11 years: 3 tsp or 15 ml. Specially designed for use with enclosed measuring cup. Use only enclosed measuring cup to dose this product. Do not use any other dosing device. Store between 20 to 25 degrees C (68 to 77 degrees F).
Temporarily reduces fever; relieves minor aches and pains due to the common cold, flu, headaches, sore throat, immunizations, toothache.
Sore Throat Warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by a fever, headache, rash, nausea or vomiting, consult a doctor promptly. Do not use with any other product containing acetaminophen. When using this product do not exceed recommended dose (see overdose warning). Stop use and ask a doctor if new symptoms occur; redness or swelling is present; pain gets worse or lasts for more than 5 days; fever gets worse or lasts for more than 3 days. Keep out of reach of children. Overdose Warning: Taking more than the recommended dose (overdose) may cause liver damage. In case of overdose, get medical help or contact a poison control center right away. Quick medical attention is critical even if you do not notice any signs or symptoms. Do not use if bottle wrap or foil inner seal imprinted: Safety Seal is broken or missing.
Information on this site is provided for informational purposes and is not meant to substitute for the advice provided by your own physician or other medical professional. You should not use the information contained herein for diagnosing or treating a health problem or disease, or prescribing any medication. Information about each product is taken from the labels of the products or from the manufacturer's advertising material. PlanetRx is not responsible for any statements or claims that various manufacturers make about their products. We cannot be held responsible for typographical errors or product formulation changes. You should read carefully all product packaging. If you have or suspect that you have a medical problem, promptly contact your health care provider. Information and statements regarding dietary supplements have not been evaluated by the Food and Drug Administration and are not intended to diagnose, treat, cure, or prevent any disease.All discounts are taken from suggested retail prices. Prices are subject to change.